Missouri, 2010

Hail and Damaging Wind in Missouri, May 6 to 7, 2010

May 6 to 7, 2010 · NWS EAX · 14 events in 9 counties and zones

A cold front caused severe thunderstorms across the area, during the late evening hours of May 6th, to the early morning hours of May 7th, 2010. There were many reports of hail, along with one damaging thunderstorm wind gust report.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

A cold front caused severe thunderstorms across the area, during the late evening hours of May 6th, to the early morning hours of May 7th, 2010. There were many reports of hail, along with one damaging thunderstorm wind gust report.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at May 6, 2:50 PM CST, 6 hours 29 minutes earlier.

Area forecast discussion, May 6, 2:50 PM CST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT THU MAY 6 2010

.DISCUSSION...

SHORT TERM (TONIGHT-SATURDAY)...

SHORT TERM CONCERNS CENTER AROUND SEVERE THUNDERSTORM POTENTIAL
THIS EVENING. DESPITE A TOP-TEN DAY AROUND THE AREA WITH MILD
TEMPERATURES AND DRY EASTERLY FLOW...SIGNIFICANT CHANGES ARE
EXPECTED IN THE NEXT 3 TO 6 HOURS.

AT 20Z...SURFACE ANALYSIS DEPICTED A VERY SHARP WARM FRONT
STRETCHING FROM WRN KS TO NEAR EMPORIA THEN ARCING SEWD TOWARD
NEVADA MISSOURI. SOUTH OF THIS BOUNDARY...TEMPERATURES HAVE WARMED
INTO THE MID-UPPER 80S AND GULF MOISTURE RETURN HAS BEEN FAR MORE
ROBUST THAN PREVIOUSLY ANTICIPATED WITH LOW 60F DEWPOINTS ALREADY
PRESENT ACROSS SE KS/SW MO.

LACK OF CLOUD COVER ACROSS THE WARM SECTOR...AND STABILIZED CLOUD
STREETS ACROSS CENTRAL KS INTO NRN MO PER VISIBLE IMAGERY SUGGEST
THE PRESENCE OF A STRONG CAP ACROSS THE AREA. THIS CAP SHOULD
EFFECTIVELY HOLD UNTIL EARLY EVENING...AT WHICH POINT A GRADUALLY
MOISTENING ELEVATED MIXED LATER WILL BE TRIGGERED BY A DEVELOPING
NOCTURNAL JET. FINER RESOLUTION MODELS AND THE HIGH-RESOLUTION RAPID
REFRESH MODEL SUGGEST THUNDERSTORM INITIATION BETWEEN EMPORIA AND
KANSAS CITY SHORTLY AFTER 00Z...WHICH LOOKS REASONABLY GIVEN CURRENT
CONDITIONS...ALTHOUGH IT MUST BE NOTED THAT IN THE ABSENCE OF RECENT
UPPER AIR DATA...THE STRENGTH OF THE CAP AND FORCING TO OVERCOME IT
IS STILL UNKNOWN. ASSUMING THIS CAP WILL BE REMOVED AT SOME POINT
EARLY THIS EVENING...MODERATE ELEVATED INSTABILITY ON THE ORDER OF
1500 J/KG...COUPLED WITH STRONG DEEP LAYER SHEAR WOULD PROMOTE A
THREAT OF LARGE HAIL AND DAMAGING WINDS WITH SCATTERED SUPERCELLS
BEING THE PRIMARY STORM MODE. A WIND THREAT COULD BE ACCENTUATED
NORTH THE WARM FRONT WHERE CONTINENTAL DRY LOW LEVEL AIR COULD
ACCENTUATE THE DOWNDRAFTS. THE TORNADO CONCERN IS CERTAINLY HIGHER
THAN I WOULD HAVE PREVIOUSLY ANTICIPATED GIVEN THE CLOSER PROXIMITY
OF THE WARM FRONT TO THE EXPECTED INITIATION AREA...COUPLED WITH
MUCH IMPROVED MOISTURE QUALITY TO THE SOUTH. KINEMATIC PROFILES ARE
MORE THAN SUPPORTIVE OF STRONG LOW LEVEL ROTATION GIVEN ERLY SFC
WINDS OF 15-20 KNOTS AND 35-40 KNOTS OF SWRLY FLOW AT 850MB. THIS
WOULD FAVOR A LOCALLY ENHANCED SEVERE THREAT FOR STORMS RIDING
EASTWARD ALONG THE RETREATING WARM FRONT WHERE A NARROW W-E CORRIDOR
OF COOLER TEMPS/HIGHER MOISTURE COULD LEAD TO MORE FAVORABLE LCL/LFC
HEIGHTS.

THIS ACTIVITY SHOULD SLOWLY SPREAD EAST/NORTH THIS EVENING...
CONTINUING THE SEVERE THREAT INTO THE NORTH CENTRAL MISSOURI. THE
FOCUS WILL THEN SHIFT BACK TOWARD THE WEST FOR A POTENTIAL SECOND
EVENT IMPACTING NE KS/NW MO AROUND AND AFTER MIDNIGHT. ASSUMING A
SECOND AREA OF THUNDERSTORMS DEVELOP OVER N CENTRAL KS CLOSER TO THE
WARM FRONT/SFC LOW JUNCTION...THIS ACTIVITY WILL PROPAGATE EASTWARD
OVERNIGHT...POSSIBLY GROWING UPSCALE INTO A SLIGHTLY ELEVATED MCS.
SOME POTENTIAL FOR MIXED-MODES INCLUDING SUPERCELLS WILL EXIST OVER
THE NW CWA LATER TONIGHT WITH SOME POTENTIAL FOR TRAINING STORMS.

ALL OF THIS ACTIVITY SHOULD EXIT THE NRN CWA TOMORROW MORNING...WITH
STRONG NW WINDS USHERING IN MUCH COOLER/DRIER ARE INTO THE REGION
FOR THE WEEKEND. LOW TEMPERATURES SHOULD REMAIN ABOVE CRITICAL
LEVELS...BUT WITH PROJECTED MINIMUMS IN THE UPPER 30S FOR SATURDAY
AND SUNDAY MORNINGS...TROPICAL VEGETATION SHOULD BE BROUGHT INDOORS
TO PREVENT DAMAGE.

BOOKBINDER

MEDIUM RANGE (SUNDAY THROUGH THURSDAY NIGHT)...

NEXT WEEK LOOKS TO BRING ACTIVE WEATHER TO THE CENTRAL PORTION OF
THE U.S.  THE 00Z ECMWF AND 12Z GFS HAVE SOME MINOR DIFFERENCES BUT
BOTH SHOW THE SAME GENERAL UPPER PATTERN.  UPPER RIDGING INCREASES
OVER THE AREA BY SUNDAY EVENING IN RESPONSE TO A SHORTWAVE PUSHING
INTO THE GREAT BASIN REGION. LOOKING FURTHER UPSTREAM...A SECOND
SYSTEM IS PROGGED TO BE CENTERED OFF THE COAST OF BRITISH COLUMBIA.
THE LEAD PIECE OF ENERGY WILL MAKE ITS WAY INTO THE PLAINS BY MONDAY
EVENING WITH THE SECOND SYSTEM CARVING OUT A SPOT ACROSS THE DESERT
SOUTHWEST. BY LATE IN THE FORECAST PERIOD...THE MODELS DO SHOW MORE
VARIABILITY AS THE GFS IS STRONGER AND A BIT FASTER WITH THE SECOND
SYSTEM...BRINGING IT INTO THE PLAINS BY FRIDAY.

AT THE SURFACE...TRANQUIL HIGH PRESSURE WILL BEGIN TO SHIFT EASTWARD
ON SUNDAY.  HELD ONTO SOME SLIGHT TO CHANCE POPS AS WAA/ISENTROPIC
LIFT COMMENCES ON THE BACKSIDE OF THE DEPARTING HIGH.  MORE
WIDESPREAD THUNDERSTORMS ARE EXPECTED MONDAY THROUGH EARLY TUESDAY
AS MOISTURE DEEPENS AND THE UPPER ENERGY REACHES THE PLAINS.  IF THE
GUIDANCE IS CORRECT...TUESDAY NIGHT LOOKS TO BE THE BEST CHANCE OF
DRY WEATHER NEXT WEEK...AS THE MAIN SURFACE STORM AND COLD FRONT
PUSH EAST OF THE FORECAST AREA.  THE REMAINDER OF THE FORECAST HAS
SLIGHT TO LOW CHANCE POPS FOR NOW...THE COLD FRONT WILL LIKELY STALL
SOMEWHERE NEAR THE AREA.  THERE IS QUITE A BIT OF UNCERTAINTY HOW
FAR SOUTH IT STALLS...AND IF ADDITIONAL CONVECTION ALONG THE
BOUNDARY COULD PUSH IT FURTHER SOUTH. AS FOR TEMPERATURES...THE
MEDIUM RANGE FORECAST PERIOD WILL START OUT COOL ON SUNDAY...LOW TO
MID 60S...THEN DECENT WARMING WILL COMMENCE AHEAD OF THE APPROACHING
SYSTEM.  BEFORE THE SURFACE FRONT PUSHES THROUGH ON
TUESDAY...SOUTHERN PORTIONS MAY APPROACH 80 DEGREES WITH THE
REMAINDER OF THE AREA IN THE 70S.

SAW

&&

.AVIATION...

DRY EASTERLY FLOW WILL PERSIST THROUGH THE AFTERNOON HOURS WITH
HIGH-BASED CUMULUS AND OCCASIONAL WIND GUSTS TO BETWEEN 20 AND 22
KNOTS.

MEANWHILE...AN INCREASINGLY WELL-DEFINED WARM FRONT EXTENDING FROM
SRN KS ACROSS SRN MO WILL STEADILY RETREAT NORTHWARD THIS AFTERNOON
INTO THE EARLY EVENING HOURS. AN INCREASINGLY MOIST AND UNSTABLE
AIRMASS WILL ADVECT INTO THE REGION ATOP THIS BOUNDARY...WITH AN
INTENSIFYING LOW LEVEL JET SERVING AS THE TRIGGERING MECHANISM FOR
ELEVATED DEEP CONVECTION BY MID EVENING. LATEST MODEL SUITE PLACES
THE BEST JUXTAPOSITION OF INSTABILITY AND MASS CONVERGENCE AROUND
THE KANSAS CITY AREA BY 02Z...WITH THUNDERSTORMS STEADILY BUILDING
NORTH AND EASTWARD WITH THE WARM FRONT OVERNIGHT. FEEL CONFIDENT
THAT SCATTERED STRONG TO POSSIBLY SEVERE STORMS (WIND/HAIL) MAY BE
PRESENT IN THE LOCAL AREA BETWEEN 9PM AND MIDNIGHT. ADDITIONAL
CONVECTION DEVELOPING OVER NRN KS MAY ORGANIZE INTO AN MCS THAT
COULD CLIP STJ LATER TONIGHT.

OUTSIDE OF THUNDERSTORMS...EXPECT THAT GENERALLY VFR CONDITIONS WILL
PREVAIL THROUGH THIS EVENING...BUT CEILINGS WILL GRADUALLY LOWER TO
MVFR AS MOISTURE POOLS ALONG THE SURFACE WARM FRONT. CURRENTLY
EXPECTING A COLD FRONTAL PASSAGE AROUND 12Z...AND THERE MAY BE SOME
LOCAL IFR LOW CLOUD COVER THAT COULD TEMPORARILY WRAP IN THE
BACKSIDE OF THE STORM SYSTEM EARLY TOMORROW MORNING.

WINDS WILL REMAIN FROM THE EAST THROUGH THE AFTERNOON...GRADUALLY
BACKING TOWARD THE NORTHEAST THIS EVENING AS LOW PRESSURE CONTINUES
TO INTENSIFY AND THE WARM FRONT SHARPENS. THERE MAY BE A
LULL/VARIABLE CHARACTER TO THE WIND BETWEEN 08 AND FRONTAL PASSAGE
WITH THE WEAK GRADIENT IN THE VICINITY OF THE TROUGH...AND TRIED TO
ACCOUNT FOR THIS IN THE TAFS. HOWEVER...WINDS SHOULD ABRUPTLY SHIFT
INTO THE NORTHWEST UPON FRONTAL PASSAGE AFTER 12Z...WITH SPEEDS
INCREASING TO BETWEEN 15 AND 20 KNOTS WITH HIGHER GUSTS.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 6, 6:03 PM CST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 PM CDT THU MAY 6 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-080015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
703 PM CDT THU MAY 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 A WARM FRONT HAS SHARPENED FROM CENTRAL KANSAS EASTWARD INTO
 SOUTHWESTERN MISSOURI...CURRENTLY ALONG A HAYS KANSAS TO EMPORIA
 KANSAS TO CLINTON MISSOURI LINE. THIS FRONT WILL SERVE AS A FOCUS
 FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT ALONG AND NORTH OF THE BOUNDARY
 THIS EVENING AND TONIGHT...WITH INITIATION POSSIBLE ACROSS EAST-
 CENTRAL KANSAS BY 9 PM. THESE STORMS WILL BE CAPABLE OF PRODUCING
 LARGE HAIL...AS WELL AS DAMAGING WINDS GIVEN THE STRONG WINDS ALOFT
 AND RELATIVELY DRY AIR NEAR THE SURFACE. THUNDERSTORMS WILL
 GRADUALLY BUILD TOWARD THE NORTH AND EAST OVERNIGHT...WITH A
 CONTINUED RISK FOR HAIL AND DAMAGING WINDS.

 A SECONDARY AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER
 NORTHERN KANSAS THIS EVENING...AND MAY ORGANIZE INTO A THUNDERSTORM
 COMPLEX AS IT TRACKS INTO FAR NORTHEAST KANSAS AND NORTHWEST
 MISSOURI AFTER MIDNIGHT. THIS ACTIVITY WILL ALSO SUPPORT A
 THREAT OF DAMAGING WINDS AND LARGE HAIL...ALONG WITH LOCALLY HEAVY
 RAINFALL IN AREAS NORTH OF HIGHWAY 36.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 THUNDERSTORMS ARE EXPECTED ACROSS THE REGION SUNDAY NIGHT THROUGH
 TUESDAY. OVERALL CONDITIONS ARE BECOMING INCREASINGLY FAVORABLE FOR
 ONE OR TWO ROUNDS OF SEVERE WEATHER ACROSS THE OUTLOOK AREA MONDAY
 AND TUESDAY. PERSONS SHOULD STAY TUNED TO LATER OUTLOOKS ON THIS
 DEVELOPING STORM.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE REQUIRED ALONG AND NORTH OF THE MISSOURI
 RIVER...MAINLY AFTER 8 PM.

DEROCHE/BOOKBINDER

In the hours before

Special weather statement, May 6, 9:02 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1002 PM CDT THU MAY 6 2010

MOZ002-012-070345-
ANDREW MO-NODAWAY MO-
1002 PM CDT THU MAY 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY AND NORTHERN
ANDREW COUNTIES UNTIL 1045 PM CDT...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF FILLMORE...OR 14 MILES NORTHWEST
OF SAVANNAH...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOLCKOW...BARNARD...ARKOE...GUILFORD...CONCEPTION AND CONCEPTION
  JUNCTION.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4016 9461 4011 9462 4004 9502 4006 9504
      4014 9506 4033 9470
TIME...MOT...LOC 0302Z 247DEG 19KT 4012 9493

DEROCHE
Special weather statement, May 6, 9:19 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1019 PM CDT THU MAY 6 2010

MOZ004-005-070400-
GENTRY MO-HARRISON MO-
1019 PM CDT THU MAY 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR HARRISON AND EASTERN GENTRY
COUNTIES UNTIL 1100 PM CDT...

AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALBANY...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BETHANY...NEW HAMPTON...RIDGEWAY...MARTINSVILLE...MOUNT MORIAH AND
  BLYTHEDALE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4051 9383 4022 9378 4011 9441 4031 9448
TIME...MOT...LOC 0320Z 253DEG 32KT 4025 9432

21

The radar

The Pleasant Hill radar (KEAX), 160 km away, was scanning. The volume nearest the first event began at 03:16 UTC.

Open the radar archive at this moment

Event by event

13 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Gentry

When
May 6, 9:19 PM CST
Where
Gentry County, 2.11 mi W of Albany Meml Arpt
Measured
1 in hail
Reported by
Public
Coordinates
40.250, -94.390

Hail, Nodaway

When
May 6, 9:27 PM CST
Where
Nodaway County, 1.48 mi SSE of Pumpkin Center
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.180, -94.860

Hail, Harrison

When
May 6, 9:44 PM CST
Where
Harrison County, Bethany
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.270, -94.030

Hail, Adair

When
May 6, 11:46 PM CST
Where
Adair County, 2.52 mi WNW of Bullion
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.200, -92.520

Hail, Buchanan

When
May 7, 1:00 AM CST
Where
Buchanan County, 0.69 mi N of Rushville
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
39.590, -95.020

Hail, Buchanan

When
May 7, 1:33 AM CST
Where
Buchanan County, 2.75 mi ENE of South St Joseph
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
39.740, -94.800

Hail, Buchanan

When
May 7, 1:37 AM CST
Where
Buchanan County, 0.69 mi S of South St Joseph
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.720, -94.850

Hail, Clay

When
May 7, 1:58 AM CST
Where
Clay County, 1.27 mi ENE of Linden
Measured
0.75 in hail
Reported by
Public
Coordinates
39.210, -94.560

Hail, Clay

When
May 7, 1:58 AM CST
Where
Clay County, 1.48 mi SSE of Smithville
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.380, -94.570

Hail, Clinton

When
May 7, 2:00 AM CST
Where
Clinton County, 2.81 mi N of Grayson
Measured
0.75 in hail
Reported by
Public
Coordinates
39.570, -94.590

Thunderstorm Wind, De Kalb

When
May 7, 2:05 AM CST
Where
De Kalb County, 1.27 mi ENE of Maysville
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.890, -94.360

Thunderstorm wind gust estimated to 60 mph, with tree limbs down.

Hail, Clay

When
May 7, 2:09 AM CST
Where
Clay County, 0.87 mi SE of Liberty
Measured
1 in hail
Reported by
Public
Coordinates
39.240, -94.420

Hail, Clay

When
May 7, 2:20 AM CST
Where
Clay County, Excelsior Spgs
Measured
0.75 in hail
Reported by
Public
Coordinates
39.350, -94.230

Hail, Daviess

When
May 7, 2:32 AM CST
Where
Daviess County, 3.36 mi NW of Gallatin
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.950, -94.020

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2010Every state in 2010This day in weather historyWarnings in Missouri, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 231216, 231217, 231218, 231219, 231220, 231221, 231222, 231224, 231225, 231226, 231227, 231228, 231229, 231230.